# SDR SWAA2022032108871

- Difficulty date: September 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 661CB AFT FASTENER ROW HAS SEVERAL CRACKED HOLES ON INTERIOR SURFACE / REPAIRED AND RESTORED PAINT FINISHES ON TE PNL 661CB SEVERAL FASTNER HOLES CRACKED AND ELONGATED ON INTERIOR SURFACE. IAW B737-700 SRM 57-51-01-2R-1 REV 68 SRM 51-70-04-2R-0 REV 68; AMM 51-21-99-300-802 REV 69; SRM 51-70-04-2R-9 REV 68; AMM 51-21-99-300-801 REV 69; A22759 A33188 A72331 A97075 A20069
